I have an external hemorrhoid, and I've been using Hydrocortisone and other meds as prescribed by my doctor. I was also prescribed a stool softener, and it has caused me very bad diarrhea so I stopped taking it. Anyway, the hemorrhoid was not itchy prior to the diarrhea, actually it was never itchy. This past few deys, I've felt my anus swollen but I thought it was just the hemorrhoid and I continued with the treatment, I decided to take a look and I saw some white spots which appear to have pus on them, they are not painful but they do feel weird. I'm wondering if this was caused by the diarrhea, seeing that i have a hemorrhoid already, the diarrhea iritated my skin even more. They look kinda like follicules, I've seen pictures of warts and they dont really look liek the oens I have, I want opinions. I havent been sexually active for a year now . Could this be related to the diarrhea and my hemorrhoid or this is something else?